# SDR 0711002

- Difficulty date: November 9, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230C
- Aircraft serial: 20258
- Aircraft time: 72,109 hours, 64,953 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 1817383
- Part serial: 19826
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

FLAP ASYMMETRY LOCKOUT AT 1 UNIT.  DIVERTED FROM KLZU TO KATL (RUNWAY TOO SHORT FOR FLAPS 1 LANDING).
